PharmEasy logo
Select Pincode
Don’t have a prescription?
Get Started

Parasis 650mg Tab

By ANABIOSIS MEDISCIENCES LTD
10 Tablet(s) in Strip
Price to be Updated
Non ReturnableRead More
All the Products are packed and stored Safely
molecules
Check more medicines with composition
Paracetamol / Acetaminophen(650.0 Mg)
therapy
Therapeutic classification
Analgesic/antipyretic

Medical Description

Parasis Tablet is a pain-relieving medicine. It contains paracetamol as an active ingredient. It is used for reducing fever and relieving pain including toothache, headache, migraine, muscle ache, per
iod pain, etc. While taking this medicine you should not take other medicines containing paracetamol. Do not take more than the recommended dose and keep a gap of a minimum of 4 hours between two consecutive doses.
...
Read more

Uses of Parasis 650mg Tab

For the treatment of fever and pain including headache, muscle ache, tooth ache, periods pain and pain related to muscle and joints, etc.

Contraindications of Parasis 650mg Tab

  • If you are allergic to paracetamol or any of the ingredients of this medicine.

Side effects of Parasis 650mg Tab

The chances of getting side effects with paracetamol are rare if taken in the recommended dose. In rare cases you may experience a skin rash, itching, blisters, allergic reaction and bruising.

Precautions and Warnings of Parasis 650mg Tab

Pregnancy

Q:
Can I take Parasis Tablet during pregnancy?
A:
Paracetamol can be used during pregnancy if the doctor recommends it. Yet, it should be used for a short duration in low doses and should not be used too frequently by pregnant women.

Breast Feeding

Q:
Can I take Parasis Tablet while breastfeeding?
A:
Paracetamol passes into the breastmilk in a small amount. This medicine can be used during breastfeeding.

Driving

Q:
Can I drive if I have consumed Parasis Tablet?
A:
Paracetamol is not likely to affect your ability to drive or use machines.

Alcohol

Q:
Can I consume alcohol with Parasis Tablet?
A:
This medicine is not known to interact with alcohol. Avoid consuming alcohol and binge drinking when taking this medicine especially if you drink too often. Consult your doctor for further advise.

Other General Warnings

Talk to your doctor if
  • You have severe liver or kidney disease.
  • You are taking any other medicines or products that contain paracetamol.
  • You are an alcoholic or are suffering from chronic malnutrition.
  • You should not take this medicine too often and for a prolonged duration.
  • Always keep a minimum gap of 4-6 hours between two consecutive doses.
  • This medicine is not known to interact with alcohol. Moderate consumption of alcohol when you are taking paracetamol is usually safe. However, there is a risk of liver damage in chronic alcoholics and
    people with liver problems.
    ...
    Read more

Mode of Action of Parasis 650mg Tab

How Does It Work?

Parasis Tablet works by inhibiting the formation of certain chemicals (prostaglandins) in the body responsible for fever and pain. It acts on the area of the brain which is responsible for controlling
temperature. Thus, it controls the fever.
...
Read more

Directions for Use of Parasis 650mg Tab

Take this medicine as a whole with a glass of water or as directed by your doctor.

Interactions of Parasis 650mg Tab

Interactions with other medicines

  • Ceratin medicines can affect the way paracetamol works or paracetamol itself can affect the action of other medicines taken at the same time. Tell your doctor about all the medicines, supplements or h
    erbals you are taking to avoid any possible interaction.
    ...
    Read more
  • Especially if you are taking medicines used to treat nausea or vomitings like metoclopramide or domperidone, cholesterol-lowering medicines and anti-infectives such as chloramphenicol.
  • Prolonged and regular use of paracetamol can lead to bleeding problems in individuals taking blood thinners such as warfarin.

Storage and disposal of Parasis 650mg Tab

  • Store at room temperature in a cool and dry place.
  • Keep it out of reach of children and pets.

Dosage of Parasis 650mg Tab

Overdose

Seek immediate medical healp in case of an overdose. Taking Parasis Tablet in high doses may result in serious liver damage.

Missed a Dose

If you missed a dose, then take it as soon as you remember. Keep a gap of at least 4-6 hours between this dose and the next dose. If it is almost time for the next dose then skip the missed dose and c
ontinue with your regular dosing schedule.
...
Read more

Content Details

WRITTEN BY

Dr. Arpit Verma

MBBS, MD (Pharmacology)

REVIEWED BY

Dr. Ritu Budania

MBBS, MD (Pharmacology)

Frequently Asked Questions (FAQs)

^

Q: What precautions should I take when using this medicine?

A: Be cautious if you are a patient with liver problems, kidney problems, or you drink alcohol too often. This medicine is known to cause serious liver damage in case of overdose. You should not take this medicine too often or for a prolonged duration.

Q: Can Parasis Tablet be used for a headache?

A: Yes, Parasis Tablet can be used for headaches. However, if you are feeling you get the headache too often and there is not much relief in the headache after taking this medicine, consult your doctor.

Q: Can I take Parasis Tablet for cold and fever?

A: You can take this medicine for controlling fever, it may not have any action in reducing cold as cold is usually happen due to a viral infection and affects the nose and throat.

Q: What are the uses of Parasis Tablet?

A: Parasis Tablet is a medicine used reduce fever and relieve pain. It is used to get relief from a headache, toothache, migraine, period pain and other painful conditions.

Quick Summary

Offer Price₹0
You Save₹0 (0% on MRP)
Best OfferUse Code: 18SAVE & get 18% discount
ContainsParacetamol / Acetaminophen(650.0 Mg)
UsesPain and fever
Side effectsSkin rash, itching, blisters
Last Updated on: 25 Aug 2021 | 07:57 PM (IST)
Disclaimer
The information provided herein is accurate, updated and complete as per the best practices of the Company. Please note that this information should not be treated as a replacement for physical medical consultation or advice. We do not guarantee the accuracy and the completeness of the information so provided. The absence of any information and/or warning to any drug shall not be considered and assumed as an implied assurance of the Company. We do not take any responsibility for the consequences arising out of the aforementioned information and strongly recommend you for a physical consultation in case of any queries or doubts. Please click here for detailed T&C.
Please add item(s) to proceed
Cart
0
offers_background
Offers Just for you
View All
%
Flat 25% off + up to Rs.5000 cashback
%
Get up to Rs.500 Paytm Cashback via Paytm wallet.
1 Lakh+ Products
We maintain strict quality controls on all our partner retailers, so that you always get standard quality products.
Secure Payment
100% secure and trusted payment protection
Easy Return
We have a new and dynamic return window policy for medicines and healthcare items. Refer FAQs section for more details.
Download the App for Free